Alert archive / Kentucky / Flash Flood Warnings in 2017
Flash Flood Warning 24, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 31, 2017, 11:32 PM CDT for Allen County, Logan County, Simpson County, Kentucky. It was in force for 6 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2017, 11:32 PM CDT (04:32 UTC)
- Expired
- Sep 1, 2017, 5:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen County, KY, Logan County, KY, Simpson County, KY
The radar
The Nashville radar (KOHX), 56 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 2:07 AM CDT | FLASH FLOOD | 5 Ne Prices Mill, KY | KY 100 AT MILE MARKER 16 CLOSED DUE TO HIGH WATER OVER BRIDGE. |
| Sep 1, 2:22 AM CDT | HEAVY RAIN 5.58 | 2 Ne Franklin, KY | MEASURED AT PRIVATE WEATHER STATION. |
| Sep 1, 2:27 AM CDT | HEAVY RAIN 4.41 | 3 S Franklin, KY | MEASURED AT PRIVATE WEATHER STATION OVER THE LAST 8 HOURS. |
| Sep 1, 2:30 AM CDT | HEAVY RAIN 4.32 | 3 Ene Providence, KY | MEASURED OVER THE LAST 8 HOURS. |
| Sep 1, 2:59 AM CDT | HEAVY RAIN 4.06 | 3 Sw Corinth, KY | MEASURED AT PRIVATE WEATHER STATION. |
| Sep 1, 3:00 AM CDT | HEAVY RAIN 4.14 | 2 Nnw Russellville, KY | MEASURED AT KENTUCKY MESONET STATION OVER PAST 8 HOURS. |
| Sep 1, 3:01 AM CDT | HEAVY RAIN 4.39 | 6 Wnw Auburn, KY | MEASURED AT PRIVATE WEATHER STATION OVER LAST 8 HOURS. |
| Sep 1, 3:42 AM CDT | FLASH FLOOD | 3 Nw Auburn, KY | HWY 103 NEAR LASHLEY RD NEAR AUBURN IMPASSABLE DUE TO HIGH WATER. |
| Sep 1, 4:00 AM CDT | HEAVY RAIN 5.22 | 6 Wnw Auburn, KY | UPDATED TOTAL MEASURED AT PRIVATE WEATHER STATION OVER LAST 9 HOURS. |
| Sep 1, 4:06 AM CDT | FLASH FLOOD | 3 N Rapids, KY | HWY 100 EAST OF I-65 TO ALLEN COUNTY LINE CLOSED DUE TO HIGH WATER. HWY 383 ALSO HAS MULTIPLE CLOSURES. NUMEROUS COUNTY ROAD BRIDGES CLOSED DUE TO HIGH WATER. |
| Sep 1, 4:15 AM CDT | HEAVY RAIN 5.19 | 2 Nnw Russellville, KY | UPDATED TOTAL MEASURED AT KENTUCKY MESONET STATION OVER PAST 9 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 155 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted.
528
WGUS53 KLMK 010432
FFWLMK
KYC003-141-213-011030-
/O.NEW.KLMK.FF.W.0024.170901T0432Z-170901T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1132 PM CDT THU AUG 31 2017
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Logan County in central Kentucky...
Simpson County in south central Kentucky...
Western Allen County in south central Kentucky...
* Until 530 AM CDT
* At 1131 PM CDT, gauge reports indicated thunderstorms producing
heavy rain across the warned area, with over 2 inches reported in
Simpson County. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Russellville, Scottsville, Auburn, Adairville, Black Jack,
Crossroad, Settle, Raley Ford, Alonzo and Cave Springs.
Additional rainfall amounts around 2 inches are possible in the next
1 to 2 hours in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3665 8659 3664 8706 3692 8706 3693 8664
3683 8658 3681 8641 3678 8640 3691 8623
3664 8612 3665 8651 3663 8656
$$
ZT2 follow-up statements
463
WGUS73 KLMK 010711
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
211 AM CDT FRI SEP 1 2017
KYC003-141-213-011030-
/O.CON.KLMK.FF.W.0024.000000T0000Z-170901T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KY-Simpson KY-Allen KY-
211 AM CDT FRI SEP 1 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
LOGAN...SIMPSON AND WESTERN ALLEN COUNTIES...
At 210 AM CDT, local law enforcement reported heavy rain and
flooding across Simpson County. KY 100 at mile marker 16 was closed
due to high water. Between 3 and 4 inches of rain have already
fallen. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Russellville, Scottsville, Auburn, Adairville, Black Jack, Crossroad,
Settle, Raley Ford, Alonzo and Cave Springs.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3665 8659 3664 8706 3692 8706 3693 8664
3683 8658 3681 8641 3678 8640 3691 8623
3664 8612 3665 8651 3663 8656
$$
ZT075
WGUS73 KLMK 011023
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
523 AM CDT FRI SEP 1 2017
KYC003-141-213-011032-
/O.EXP.KLMK.FF.W.0024.000000T0000Z-170901T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KY-Simpson KY-Allen KY-
523 AM CDT FRI SEP 1 2017
...THE FLASH FLOOD WARNING FOR LOGAN...SIMPSON AND WESTERN ALLEN
COUNTIES WILL EXPIRE AT 530 AM CDT...
The threat for flash flooding continues in Logan and Simpson county,
as a band of heavy rain will bring another 2 to 3 inches of rain
over the next couple of hours. A new Flash Flood Warning has been
issued for those counties. The threat is lesser in Allen county, but
a Flash Flood Watch remains in effect, and any further heavy
rainfall may prompt additional warnings. Please continue to heed any
remaining road closures.
LAT...LON 3665 8659 3664 8706 3692 8706 3693 8664
3683 8658 3681 8641 3678 8640 3691 8623
3664 8612 3665 8651 3663 8656
$$
RJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 8:45 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Aug 31, 8:45 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
945 PM EDT Thu Aug 31 2017
.Forecast Update...
Issued at 943 PM EDT Thu Aug 31 2017
Small scale convergence line along the I-64 corridor this evening
produced a period of heavy rainfall from near Corydon Indiana
eastward toward Simpsonville, KY. Some local Louisville MSD gauges
reported between 1-2 inches. The highest was over SE Jefferson
county near Billtown Rd (just east of the NWS office) where 1.92
inches fell. This activity has diminished significantly in the last
90 minutes, though some light showers and pockets of drizzle persist
in areas just south of I-64.
Elsewhere, leading batch of heavy rainfall continues to work into
southern Kentucky this evening. Most of the activity is confined to
areas south of Butler and Logan counties. Rainfall amounts from
gauges and MRMS data show around a third of an inch has fallen from
late this afternoon and into this evening.
For the rest of the evening and into the overnight hours. Main
thrust of heavy precipitation will continue to lift northward out of
Tennessee. Initially, the heaviest precipitation will likely affect
our southwestern counties (mainly along and west of I-65). As the
precipitation gains latitude, the shield will expand eastward to
encompass more of Kentucky by early Friday morning. The latest HRRR
(01/00Z) run seems to have a pretty good handle on the precipitation
shield and its expected development overnight.
Overall, the late afternoon guidance on rainfall amounts has not
changed significantly. There has been a trend in the data to shift
the axis of heaviest rainfall a little more to the east. Widespread
rainfall amounts of 4-6 inches are still expected with isolated
amounts of over 6 inches possible in some locations. Using a
consensus model average, the heaviest precipitation swath looks to
line up from near Bowling Green northeast to near Frankfort. It is
very possible that we could see a strong gradient of precipitation
across our southern Indiana counties, with as little 1 inch totals
in the far northern counties to near 2 maybe 3 inches in areas down
by the Ohio River.
The current forecast has this well covered, and only some minor
adjustments to the forecast have been made for the rest of the
evening.
Update issued at 726 PM EDT Thu Aug 31 2017
Small scale convergence zone has set up just south of the I-64
corridor. This has resulted in convection develop from Corydon
eastward to near Simpsonville. Short term high resolution models
captured this well and suggest that this activity will diminish in
the next hour or two. This activity is not severe, but heavy
rainfall and a few lightning strikes will be possible in the
Louisville metro area for the next few hours.
Elsewhere, northern edge of the precipitation shield associated with
Harvey is working into far southern Kentucky. Pocket of stronger
insolation has resulted in stronger convective development in the
vicinity of Nashville, TN and points south and west. The northward
moving storms have shown rotation as they moving through a strongly
sheared environment on the north/northeast side of the Harvey's
remnant circulation. This activity will continue to move northward
and possibly affect Logan/Simpson counties in the next few hours.
The rest of the forecast remains in good shape. Increased PoP and
cloud coverage to 100 percent late tonight and through the day on
Friday. Did not make any wholesale changes to the QPF forecasts at
this time. Will take a close look at the 18Z data to see if any
additional refinements are needed.
&&
.Short Term...(This evening through Friday night)
Issued at 308 PM EDT Thu Aug 31 2017
...Heavy Rain Expected Tonight into Friday...
Harvey's circulation over northwest Mississippi this evening will
proceed to Tennessee by morning, south central Kentucky Friday
evening, and into northeast Kentucky Saturday morning. Rain will
move into southern Kentucky this evening and spread northward across
the rest of Kentucky overnight and into southern Indiana early
Friday morning. Showers and embedded thunderstorms will continue to
be widespread Friday and Friday night as the low moves through.
Showers will then gradually taper off from west to east on Saturday
as the low moves off and weakens significantly.
The track and speed of the low will play a large part with where the
heaviest rain sets up. After coordinating with OHRFC, WPC, and
nearby offices, the forecast appears to only need minor tweaks. We
will continue with 4 to 6 inches in a swath across much of central
Kentucky with lesser amounts in Indiana and towards the Lake
Cumberland region. Rains of this magnitude, over the course of about
36 hours, will result in rises on areas creeks and streams. While
smaller creeks may leave their banks, the larger rivers will have a
harder time reaching flood stage given how dry we've been recently
and only minor flooding of significant rivers is expected. The Ohio
River should remain well within its banks given this amount of rain.
Of course, one thing to watch out for is bands of heavier rain
training over the same location leading to locally higher rainfall
amounts. Also, flooding issues may arise in urban areas and locations
that do not drain easily.
Low level shear will increase late tonight and will be strong Friday
in eastern sections of central Kentucky. Many tornado warnings have
been issued in the east and northeast quadrants of the storm over
the mid Mississippi Valley today. Up here tomorrow, however,
instability will be weaker than what the areas to our south are
seeing today. Given widespread coverage of clouds and rain late
tonight and tomorrow, a brief weak spin-up will certainly be
possible but it appears that SPC's marginal risk area is
appropriate. The best chance of a spin-up will be in the Lake
Cumberland region.
.Long Term...(Saturday through Thursday)
Issued at 312 PM EDT Thu Aug 31 2017
Nearly stationary high pressure over the mid-Mississippi and
Tennessee Valleys will provide us with dry, pleasant weather through
the holiday. High temperatures should be around 80 with lows around
60.
Low pressure crossing Quebec will drag its cold front through
Indiana and Kentucky Tuesday/Tuesday night. Showers will accompany
this system. Behind it Canadian high pressure should be able to
build in, however there are large difference among the models so
confidence in the last couple of days of the forecast is lower than
usual.
&&
.Aviation...(00Z TAF Issuance)
Issued at 706 PM EDT Thu Aug 31 2017
Apparent boundary in the vicinity of the I-64 corridor will serve as
a focus for showers and a few thunderstorms this evening which will
affect the KSDF terminal. Latest HRRR runs has this well pegged and
suggests it will diminish in the next few hours.
Otherwise, VFR conditions are expected early in the TAF period but
flying conditions will be on the decline quickly after midnight as
the remnants of Harvey move into the region.
Rain shield over west TN is expected to build northward later
tonight affecting the KBWG terminal first, likely after 01/03Z. This
rain shield should continue northward into KSDF/KLEX/KHNB in the
01/06-08Z time range. Rain, heavy at times will then continue
throughout the day on Friday. We did introduce some VCTS at KBWG
and KLEX with this issuance, mainly late tonight and through the day
on Friday as these terminals will lie just southeast of Harvey's
expected track. Ceilings will likely be low end MVFR with IFR
ceilings becoming likely after 01/13-14Z.
As far as winds go, winds will gradually pick up through the evening
hours as the gradient increases. Some wind gusts will likely start
after 01/03Z at KBWG and then in the 01/06-08Z time frame at
KHNB/KSDF/KLEX as the expected rainfall drags down some of that
higher momentum air. Wind gusts of up to 25kts at times will be
possible from late tonight through the day on Friday.
&&
.Hydrology...
Updated at 944 PM EDT Thu Aug 31 2017
Tropical Storm Harvey's remnants will bring heavy rain to the Ohio
and Tennessee Valleys, primarily tonight and Friday. Areal average
rainfall totals will peak just to the left of the track of the
surface center of Harvey. Have the peak values running from
Russellville northeast to Georgetown, KY. For now, have highest
values near Bowling Green, with 4-6" of rainfall on average with
higher amounts in some spots. A Flash Flood Watch remains in effect
for most locations for tonight and Friday.
Minor flooding issues could commence during the late night hours
Thursday night. Nighttime flooding is particularly dangerous, and
will have to be monitored closely.
Significant river flooding is not expected at this time. Streams
under these training bands of rain could rise to capacity and
beyond. The greatest chance for minor flooding will be in the
Barren, Rough, and Green River basins.
&&
.Climate...
Issued at 327 PM EDT Thu Aug 31 2017
Record rainfall for September 1:
Louisville: 2.95", 1965
Lexington: 1.91", 1905
Bowling Green: 2.00", 1938
Record Cold Maximum Temperature for September 1:
Louisville: 65 degrees, 1892
Lexington: 62 degrees, 1892
Bowling Green: 70 degrees, 1976
Record Cold Maximum Temperature for September 2:
Louisville: 68 degrees, 2006
Lexington: 66 degrees, 2006
Bowling Green: 68 degrees, 2006
Of note as well as we close out the month of August. August will be
the first month since May 2016 that the average temperature was more
than a degree below normal for the month at SDF/LEX. Each month
since then either has been within a degree of normal or above it.
BWG's streak goes a little further back, to January 2016.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through late Friday night for INZ079-084-
089>092.
KY...Flash Flood Watch through late Friday night for KYZ023>043-
045>049-053>057-061>067-070>078-081-082.
&&
Update.......MJ
Short Term...13
Long Term....13
Aviation.....MJ
Hydrology....MJ
Climate......13Hazardous weather outlook, Aug 31, 9:09 PM CDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1009 PM EDT Thu Aug 31 2017 INZ079-084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-081- 082-020215- Jefferson-Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge- Meade-Ohio-Grayson-Hardin-Bullitt-Oldham-Trimble-Henry-Shelby- Franklin-Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas- Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard- Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren- Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Madison, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1009 PM EDT Thu Aug 31 2017 /909 PM CDT Thu Aug 31 2017/ ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE FRIDAY NIGHT... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Overnight. Tropical Depression Harvey will bring periods of moderate to heavy rainfall tonight, especially after midnight. Areas that receive multiple rounds of heavy rainfall likely will see some street flooding as well as rises on area creeks and rivers. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periods of moderate to heavy rainfall will continue through the day Friday. These rains will continue the threat for some minor flooding. In addition to the heavy rain threat, isolated weak, short-lived tornadoes are possible over eastern sections of central Kentucky, especially the Lake Cumberland region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight through Friday night. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>078-083-020215- Orange-Washington-Scott-Dubois- Including the cities of Paoli, Salem, Scottsburg, and Jasper 1009 PM EDT Thu Aug 31 2017 This hazardous weather outlook is for portions of south central Indiana. .DAY ONE...Overnight. Tropical Depression Harvey will bring periods of moderate rainfall to southern Indiana late tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Moderate rainfall can be expected on Friday and Friday night as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. MJ
In the hours before
Special weather statement, Aug 31, 6:36 PM CDT, 4 hours 56 minutes before
Special Weather Statement
National Weather Service Louisville KY
736 PM EDT THU AUG 31 2017
KYZ030-034-038-010000-
Jefferson-Shelby-Spencer-
736 PM EDT THU AUG 31 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SPENCER...WEST
CENTRAL SHELBY AND EAST CENTRAL JEFFERSON COUNTIES...
At 735 PM EDT, a strong thunderstorm was located 7 miles southeast of
Middletown, moving northeast at 15 mph.
Winds of up to 30 mph are possible with this storm.
Locations impacted include...
Jeffersontown, Simpsonville, Veech, L S Park, Fisherville, Montclair,
Finchville, Wilsonville, Conner and Routt.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3812 8527 3811 8543 3812 8543 3811 8546
3810 8556 3822 8557 3823 8530
TIME...MOT...LOC 2335Z 207DEG 11KT 3818 8540
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 11:42 PM CDT | Special Weather Statement | LMK | Adair, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 63 min |
| Sep 1, 12:20 AM CDT | Special Weather Statement | LMK | Butler, Edmonson, Warren | 55 min |
| Sep 1, 1:30 AM CDT | Flash Flood Warning | LMK | Butler, Logan, Warren | 6 hr |
| Sep 1, 1:56 AM CDT | Areal Flood Advisory | LMK | Adair, Barren, Edmonson, Green, Hart, Metcalfe | 3 hr |
| Sep 1, 2:52 AM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Hardin, Ohio | 3 hr |
| Sep 1, 3:31 AM CDT | Flash Flood Warning | LMK | Butler, Edmonson, Grayson, Ohio | 6 hr |
| Sep 1, 3:52 AM CDT | Flash Flood Warning | LMK | Barren, Hart | 6 hr |
| Sep 1, 4:12 AM CDT | Areal Flood Advisory | LMK | Hardin, Hart, Larue | 4 hr |
| Sep 1, 4:42 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Hancock | 4 hr |
| Sep 1, 5:19 AM CDT | Flash Flood Warning | LMK | Logan, Simpson | 6 hr |
| Sep 1, 6:19 AM CDT | Areal Flood Advisory | LMK | Allen, Barren | 6 hr |
| Sep 1, 6:37 AM CDT | Special Weather Statement | LMK | Barren, Warren | 38 min |
| Sep 1, 7:05 AM CDT | Areal Flood Advisory | LMK | Hart, Metcalfe, Monroe | 6 hr |
| Sep 1, 7:25 AM CDT | Areal Flood Warning | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Warren | 6 hr |
| Sep 1, 7:47 AM CDT | Special Weather Statement | LMK | Hart, Metcalfe | 43 min |
| Sep 1, 8:35 AM CDT | Flash Flood Warning | LMK | Adair, Green, Hart, Metcalfe | 3 hr |
| Sep 1, 8:50 AM CDT | Special Weather Statement | LMK | Taylor | 25 min |
| Sep 1, 8:52 AM CDT | Special Weather Statement | LMK | Green | 23 min |
| Sep 1, 9:24 AM CDT | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 39 more | 7 hr |
| Sep 1, 9:40 AM CDT | Areal Flood Warning | LMK | Barren, Hart | 6 hr |
| Sep 1, 10:04 AM CDT | River Flood Warning | LMK | Butler, Warren | 3 days |
| Sep 1, 10:04 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 4 days |
| Sep 1, 11:09 AM CDT | Areal Flood Warning | LMK | Logan, Simpson, Warren | 6 hr |
| Sep 1, 11:29 AM CDT | Areal Flood Warning | LMK | Adair, Green, Hart, Metcalfe | 3 hr |
| Sep 1, 1:24 PM CDT | Areal Flood Warning | LMK | Butler, Edmonson, Grayson, Logan, Warren | 3 hr |
| Sep 1, 1:56 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Hardin, Henry, Jefferson, Meade and 4 more | 6 hr |
| Sep 1, 2:11 PM CDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Green, Hardin, Hart, Larue and 6 more | 6 hr |
| Sep 1, 3:42 PM CDT | River Flood Warning | LMK | Warren | 22 hr |
Nearby
Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.